# SDR DALA2018083105374

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 59,351 hours, 21,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4945283) DURING INSPECTION FOUND FWD LT EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED BATTERY PACK PER MM 33-51-06, OP CK GOOD.
